`a`
Journal of Dynamics and Games (JDG)
 

Structure of approximate solutions of dynamic continuous time zero-sum games

Pages: 153 - 179, Volume 1, Issue 1, January 2014      doi:10.3934/jdg.2014.1.153

 
       Abstract        References        Full Text (431.0K)       Related Articles       

Alexander J. Zaslavski - Department of Mathematics, The Technion-Israel Institute of Technology, 32000 Haifa, Israel (email)

Abstract: In this paper we study a turnpike property of approximate solutions for a class of dynamic continuous-time two-player zero-sum games. These properties describe the structure of approximate solutions which is independent of the length of the interval, for all sufficiently large intervals.

Keywords:  Approximate solution, dynamic game, turnpike property, zero-sum game.
Mathematics Subject Classification:  Primary: 49J99, 91A05; Secondary: 91A25.

Received: April 2012;      Revised: June 2012;      Available Online: June 2013.

 References